RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 423–445 (Mi jmag506)  

On power serves with Gelfond–Leontev derivatives satisfying a special condition

M. N. Sheremeta

Ivan Franko State University of L'viv

Abstract: Necessary and sufficient conditions on a function $l$ and an increasing sequence $(n_p)$ of non-negative integers are found in order that $f$ be an entire function whenever for all $p\in z_+$ the Gelfond–Leontev derivative $D_l^{n_p}f$ belongs to the class $A_\lambda(0)$, where the class $A_\lambda(0)$ consists of all functions $g(z)=\sum_{k=0}^\infty g_k(z^k)$ such that $|g_k|\le\lambda_k|g_1|$ ($k\geq1$) and $\lambda=(\lambda_k)$ is a sequence of positive numbers.

Full text: PDF file (2476 kB)
Full text: http:/.../abstract.php?uid=m03-0423r

Bibliographic databases:
Received: 13.06.1994

Citation: M. N. Sheremeta, “On power serves with Gelfond–Leontev derivatives satisfying a special condition”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 423–445

Citation in format AMSBIB
\Bibitem{She96}
\by M.~N.~Sheremeta
\paper On power serves with Gelfond--Leontev derivatives satisfying a special condition
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 423--445
\mathnet{http://mi.mathnet.ru/jmag506}
\zmath{https://zbmath.org/?q=an:0883.30002}


Linking options:
  • http://mi.mathnet.ru/eng/jmag506
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020